# SDR GTIA2024101438452

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,518 hours, 4,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED DIRTY SOCK  SMELL THROUGH  OUT CABIN ON FINAL APPROACH PACK 2 OFF SMELL DISSAPATED AND NO LONGER DETECTATABLE-REF TSM 21-00-00-00-810-802-A CABIN ODOR ISOLATED  TO PACK 2.SEE LOGPAGE 3556125-1 FOR CORECTIVE ACTION
